| Catalog Number |
1014071 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer saw red vertical lines or bars on cgm graph, including a red line running from top to bottom of screen.There was no reported impact to the customer¿s blood glucose level.Multiple attempts were made by tandem technical support to follow-up with the customer on the reported issue, but no response was received.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.